# SDR DALA2018022101010

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 67,693 hours, 18,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL PHL FOUND L2 CANNOT CLOSE OR OPEN WITH EXTERIOR HANDLE. INSIDE HANDLE WORKS NORMALLY FOR OPEN AND CLOSED. FOUND EXTERIOR HANDLE ROLLER FITTING REQUIRING SHIMS ALSO FOUND CENTER SHAFT CLUTCH COLLAR WORN. REPLACED CLUTCH COLLAR AND SHIMMED ROLLER FITTING PER AMM 52-11.
